RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2018, том 9, номер 3, страницы 73–84 (Mi emj306)  

Some boundary value problems for the Cauchy–Riemann equation in half lens

N. Taghizadeh, V. Soltani Mohammadi

Faculty of Mathematical Sciences, University of Guilan, Namjoo st, P.O.Box 19141, Rasht, Iran

Аннотация: In this article, the boundary behaviour of the Schwarz-type operator on the half lens $\Omega$ will be discussed and the existence of boundary values at corner points is proved. Finally, two basic boundary value problems, namely, Dirichlet and Neumann problems for analytic functions and more generally the Dirichlet problem for the inhomogeneous Cauchy–Riemann equation in $\Omega$ is investigated.

Ключевые слова и фразы: Schwarz-type operator, Schwarz problem, Dirichlet problem, Neumann problem, half lens.

DOI: https://doi.org/10.32523/2077-9879-2018-9-3-73-84

Полный текст: PDF файл (381 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 30E25, 45E05, 31A10, 35F15
Поступила в редакцию: 28.07.2016
Исправленный вариант: 22.10.2018
Язык публикации: английский

Образец цитирования: N. Taghizadeh, V. Soltani Mohammadi, “Some boundary value problems for the Cauchy–Riemann equation in half lens”, Eurasian Math. J., 9:3 (2018), 73–84

Цитирование в формате AMSBIB
\RBibitem{TagSol18}
\by N.~Taghizadeh, V.~Soltani Mohammadi
\paper Some boundary value problems for the Cauchy--Riemann equation in half lens
\jour Eurasian Math. J.
\yr 2018
\vol 9
\issue 3
\pages 73--84
\mathnet{http://mi.mathnet.ru/emj306}
\crossref{https://doi.org/10.32523/2077-9879-2018-9-3-73-84}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000451144400006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85057766437}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj306
  • http://mi.mathnet.ru/rus/emj/v9/i3/p73

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:46
    Полный текст:23
    Литература:4

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019